# SDR VTZA98040

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 907
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379377C405
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

FLT 6194 - IAD-EWR - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO CAPT'S OUTER WINDSCREEN CRACKED DUE TO BIRD STRIKE.  AIRCRAFT RETURNED TO GATE AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WINDSCREEN, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
